Alert archive / Mississippi / Wind Advisories in 2013
Wind Advisory 3, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Feb 18, 2013, 3:46 AM CST for 4 states. It took effect at Feb 18, 2013, 12:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2013, 3:46 AM CST (09:46 UTC)
- In effect from
- Feb 18, 2013, 12:00 PM CST
- Expired
- Feb 19, 2013, 12:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Memphis, TN
All 56 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2340 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
378 WWUS74 KMEG 180946 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 346 AM CST MON FEB 18 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM THIS EVENING... .STRONG WINDS WILL DEVELOP AHEAD OF AN APPROACHING STORM SYSTEM TODAY. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-181800- /O.NEW.KMEG.WI.Y.0003.130218T1800Z-130219T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE 346 AM CST MON FEB 18 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * WINDS....FROM THE SOUTH WINDS BETWEEN 22 AND 28 MPH WITH GUSTS OVER 30 MPH TODAY. * TIMING...12 PM THROUGH 6 PM...PEAK WINDS AROUND 4 PM * IMPACTS...LOOSE OUTDOOR ITEMS MAY BE BLOWN AROUND AND DAMAGED. DRIVING CAN BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE TRAVELING ALONG EAST TO WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
890 WWUS74 KMEG 181458 AAA NPWMEG URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 858 AM CST MON FEB 18 2013 ...WIND ADVISORY IN EFFECT THIS AFTERNOON INTO EARLY EVENING FOR PORTIONS OF THE MIDSOUTH... .STRONG WINDS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND UPPER LEVEL DISTURBANCE TODAY. TNZ001>004-019>021-051-190000- /O.EXB.KMEG.WI.Y.0003.130218T1800Z-130219T0300Z/ LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-CROCKETT- INCLUDING THE CITIES OF...UNION CITY...MARTIN...DRESDEN...PARIS... DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON 858 AM CST MON FEB 18 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING. * WINDS...FROM THE SOUTH AT 20 TO 30 MPH WITH GUSTS TO 35 MPH. * TIMING...12 PM THROUGH 9 PM...PEAK WINDS BETWEEN 3 PM AND 7 PM. * IMPACTS...LOOSE OUTDOOR ITEMS MAY BE BLOWN AROUND AND DAMAGED. DRIVING CAN BECOME DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY THOSE TRAVELING ALONG EAST TO WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MSZ001-002-007-008-010>012-020-TNZ048>050-052-088-089-190000- /O.EXA.KMEG.WI.Y.0003.130218T1800Z-130219T0000Z/ DESOTO-MARSHALL-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE- LAUDERDALE-TIPTON-HAYWOOD-MADISON-SHELBY-FAYETTE- INCLUDING THE CITIES OF...SOUTHAVEN...OLIVE BRANCH...TUNICA... CLARKSDALE...BATESVILLE...COVINGTON...JACKSON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE 858 AM CST MON FEB 18 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * WINDS...FROM THE SOUTH AT 20 TO 30 MPH WITH GUSTS TO 35 MPH. * TIMING...NOON THROUGH 6 PM...PEAK WINDS BETWEEN 3 PM AND 6 PM. * IMPACTS...LOOSE OUTDOOR ITEMS MAY BE BLOWN AROUND AND DAMAGED. DRIVING CAN BECOME DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY THOSE TRAVELING ALONG EAST TO WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-190000- /O.CON.KMEG.WI.Y.0003.130218T1800Z-130219T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE 858 AM CST MON FEB 18 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... * WINDS...FROM THE SOUTH AT 20 TO 30 MPH WITH GUSTS TO 35 MPH. * TIMING...12 PM THROUGH 6 PM...PEAK WINDS BETWEEN 2 PM AND 5 PM. * IMPACTS...LOOSE OUTDOOR ITEMS MAY BE BLOWN AROUND AND DAMAGED. DRIVING CAN BECOME DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY THOSE TRAVELING ALONG EAST TO WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PWB
048 WWUS74 KMEG 190000 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 600 PM CST MON FEB 18 2013 ...WIND ADVISORY IN EFFECT THIS AFTERNOON INTO EARLY EVENING FOR THE MIDSOUTH... .STRONG WINDS WILL CONTINUE AHEAD OF AND JUST BEHIND A COLD FRONT AND UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION THIS EVENING. MSZ003>006-009-013>017-021>024-TNZ053>055-090>092-190300- /O.EXA.KMEG.WI.Y.0003.000000T0000Z-130219T0300Z/ BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION- PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE- CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...LEXINGTON...BOLIVAR... SAVANNAH 600 PM CST MON FEB 18 2013 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS...FROM THE SOUTH AT 20 TO 30 MPH WITH GUSTS TO 35 MPH. * TIMING...12 PM THROUGH 9 PM. * IMPACTS...LOOSE OUTDOOR ITEMS MAY BE BLOWN AROUND AND DAMAGED. DRIVING CAN BECOME DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY THOSE TRAVELING ALONG EAST TO WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 002-007-008-010>012-020-TNZ048>050-052-088-089-190300- /O.EXT.KMEG.WI.Y.0003.000000T0000Z-130219T0300Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE- LAUDERDALE-TIPTON-HAYWOOD-MADISON-SHELBY-FAYETTE- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...COVINGTON...JACKSON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON... SOMERVILLE 600 PM CST MON FEB 18 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...FROM THE SOUTH AT 20 TO 30 MPH WITH GUSTS TO 35 MPH. * TIMING...12 PM THROUGH 9 PM. * IMPACTS...LOOSE OUTDOOR ITEMS MAY BE BLOWN AROUND AND DAMAGED. DRIVING CAN BECOME DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY THOSE TRAVELING ALONG EAST TO WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TNZ001>004-019>021-051-190300- /O.CON.KMEG.WI.Y.0003.000000T0000Z-130219T0300Z/ LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-CROCKETT- INCLUDING THE CITIES OF...UNION CITY...MARTIN...DRESDEN...PARIS... DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON 600 PM CST MON FEB 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...FROM THE SOUTH AT 20 TO 30 MPH WITH GUSTS TO 35 MPH. * TIMING...12 PM THROUGH 9 PM. * IMPACTS...LOOSE OUTDOOR ITEMS MAY BE BLOWN AROUND AND DAMAGED. DRIVING CAN BECOME DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY THOSE TRAVELING ALONG EAST TO WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JLH
021 WWUS74 KMEG 190227 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 827 PM CST MON FEB 18 2013 ...WIND ADVISORY IN EFFECT THROUGH THIS EVENING FOR EASTERN PORTIONS OF THE MID SOUTH... .STRONG WINDS WILL CONTINUE AHEAD OF AND JUST BEHIND A COLD FRONT AND UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION THIS EVENING. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-010-TNZ001-002-019-048-049-088-190330- /O.CAN.KMEG.WI.Y.0003.000000T0000Z-130219T0300Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...UNION CITY...DYERSBURG...COVINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON 827 PM CST MON FEB 18 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND ADVISORY. $$ MSZ002>006-008-009-011>017-020>024-TNZ003-004-020-021-050>055- 089>092-190600- /O.EXT.KMEG.WI.Y.0003.000000T0000Z-130219T0600Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TATE-PRENTISS-QUITMAN- PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE- YALOBUSHA-CALHOUN-CHICKASAW-MONROE-WEAKLEY-HENRY-GIBSON-CARROLL- HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE... BATESVILLE...OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN... MARTIN...DRESDEN...PARIS...HUMBOLDT...MILAN...HUNTINGDON... JACKSON...LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 827 PM CST MON FEB 18 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...FROM THE SOUTH AT 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH MIDNIGHT. * IMPACTS...LOOSE OUTDOOR ITEMS MAY BE BLOWN AROUND AND DAMAGED. DRIVING CAN BECOME DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY THOSE TRAVELING ALONG EAST TO WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JLH
098 WWUS74 KMEG 190607 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1207 AM CST TUE FEB 19 2013 ...WINDY CONDITIONS HAVE ENDED OVER MID-SOUTH... .WINDS HAVE SUBSIDED OVER THE REGION TONIGHT AND SO THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. MSZ002>006-008-009-011>017-020>024-TNZ003-004-020-021-050>055- 089>092-190715- /O.EXP.KMEG.WI.Y.0003.000000T0000Z-130219T0600Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TATE-PRENTISS-QUITMAN- PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE- YALOBUSHA-CALHOUN-CHICKASAW-MONROE-WEAKLEY-HENRY-GIBSON-CARROLL- HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE... BATESVILLE...OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN... MARTIN...DRESDEN...PARIS...HUMBOLDT...MILAN...HUNTINGDON... JACKSON...LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 1207 AM CST TUE FEB 19 2013 ...WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Feb 17, 11:44 PM CST, 4 hours 2 minutes earlier.
Area forecast discussion, Feb 17, 11:44 PM CST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1144 PM CST SUN FEB 17 2013 .UPDATE... UPDATED FOR THE 06Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 934 PM CST SUN FEB 17 2013/ UPDATE... UPDATED TO LOWER TEMPERATURES ACROSS NORTHWEST TENNESSEE. DISCUSSION... DRY AIR AND CLEAR SKIES HAS ALLOWED TEMPERATURES TO FALL FASTER THAN FORECAST BOTH ACROSS NORTHWEST TENNESSEE AND THE COUNTIES ALONG THE TENNESSEE RIVER. HAVE ADJUSTED LOW TEMPERATURES DOWN A DEGREE OR TWO WITH SOME LOCATIONS LIKELY TO REACH FREEZING. ALL OTHER FORECAST PARAMETERS ARE ON TRACK WITH NO UPDATES NEEDED. LATEST 00Z NAM STILL SHOWING PRECIPITATION MOVING IN TO THE MS RIVER VALLEY BY EARLY AFTERNOON...AND THEN THE TN RIVER VALLEY BY 6 PM. MODEL GUIDANCE IS ALSO SHOWING THE POTENTIAL FOR A WIND ADVISORY IN THE DELTA COUNTIES STARTING MID MORNING THROUGH EARLY EVENING. THIS AREA WILL ALSO BE MOST FAVORED FOR AN ISOLATED STRONG STORM LATER IN THE DAY. JAB && .AVIATION... 06Z TAF CYCLE VFR CIGS SHOULD CONTINUE INTO MONDAY MORNING AS MID AND HIGH LEVEL CLOUD COVER INCREASES OVER THE TAF SITES LATER THIS EVENING AND OVERNIGHT. SOUTHERLY WINDS SHOULD ALSO BE ON THE INCREASE LATER THIS EVENING AS THE LOW LEVEL GRADIENT CONTINUES TO TIGHTEN OUT AHEAD OF DEVELOPING LOW PRESSURE OVER THE PLAINS STATES. IN ADDITION...WINDS ABOVE THE BOUNDARY LAYER WILL REMAIN VERY STRONG...WHICH WILL RESULT IN STRONG WIND SHEAR AND COMPRESSIONAL ISSUES AT AREA AIRPORTS. WINDS WILL CONTINUE TO RAMP UP AREAWIDE ON MONDAY WITH FREQUENT GUSTS BETWEEN 25-35 KTS...ESPECIALLY TOWARDS MONDAY AFTERNOON. IN ADDITION...CIGS WILL BE LOWERING TO MVFR AT KJBR...KMEM...AND KMKL BY AFTERNOON...WITH EVEN SOME IFR CIGS POSSIBLE AT KJBR AFTER 10/00Z. CIGS AND VSBYS SHOULD REMAIN VFR AT KTUP THROUGH EARLY EVENING BEFORE DROPPING TO MVFR. MVFR AT ALL SITES...WITH OCASSIONAL IFR CIGS AT KJBR...WILL BE COMMON MONDAY EVENING WITH SHOWERS AND A FEW THUNDERSTORMS INCREASING IN COVERAGE AND INTENSITY. JLH && .PRELIMINARY POINT TEMPS/POPS... MEM 41 61 38 53 / 0 90 100 10 MKL 37 60 36 48 / 0 70 100 10 JBR 41 57 36 50 / 0 100 100 10 TUP 36 62 40 54 / 0 60 100 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 5:48 PM CST | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 27 min |
Nearby
Wind Advisories in Mississippi, 2013Wind Advisories in Tennessee, 2013Wind Advisories in Arkansas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.